RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 81(123), Number 1, Pages 145–158 (Mi msb3366)  

This article is cited in 4 scientific papers (total in 4 papers)

Decomposition of knots

A. B. Sosinskii


Abstract: Every knot of codimension 2 (smooth, piecewise linear or locally flat) is proved to decompose into a connected sum of a finite number of indecomposable knots.
Bibliography: 15 titles.

Full text: PDF file (1558 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 10:1, 139–150

Bibliographic databases:

UDC: 513.83
MSC: 57Q45, 51A10, 54B15
Received: 22.05.1969

Citation: A. B. Sosinskii, “Decomposition of knots”, Mat. Sb. (N.S.), 81(123):1 (1970), 145–158; Math. USSR-Sb., 10:1 (1970), 139–150

Citation in format AMSBIB
\Bibitem{Sos70}
\by A.~B.~Sosinskii
\paper Decomposition of knots
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 81(123)
\issue 1
\pages 145--158
\mathnet{http://mi.mathnet.ru/msb3366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261586}
\zmath{https://zbmath.org/?q=an:0189.54901|0215.52002}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 10
\issue 1
\pages 139--150
\crossref{https://doi.org/10.1070/SM1970v010n01ABEH001591}


Linking options:
  • http://mi.mathnet.ru/eng/msb3366
  • http://mi.mathnet.ru/eng/msb/v123/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Local knotting of submanifolds”, Math. USSR-Sb., 19:2 (1973), 166–176  mathnet  crossref  mathscinet  zmath
    2. Eva Bayer, “Factorisation is not unique for higher dimensional knots”, Comment Math Helv, 55:1 (1980), 583  crossref  mathscinet  zmath  isi
    3. E. Bayer, J. A. Hillman, C. Kearton, “The factorization of simple knots”, Math Proc Camb Phil Soc, 90:3 (1981), 495  crossref  mathscinet  zmath
    4. M.J. Dunwoody, R.A. Fenn, “On the finiteness of higher knot sums”, Topology, 26:3 (1987), 337  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:370
    Full text:133
    References:42
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018